# SDR 96ZZZX708

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54BA
- Make and model: Robsin R22BETA
- Aircraft serial: 1888
- Engine: Lyc O320B2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW11754
- Condition: Worn
- Location: Nr 3 Intake
- Part time: 1,145 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF NR 1 AND NR 3 CYLINDERS FOR MAINTENANCE, INTERNAL INSPECTION OF THE CAMSHAFT AND TAPPET BODIES REVEALED EXCESSIVELY WORN CAMSHAFT LOBE AT THE NR 3 INTAKE POSITION.  THE TAPPET BODY WHICH CONTACTS AND RIDES ON THE CAMSHAFT LOBE WAS HEAVILY SPALLED ON THE FACE OF THE TAPPET BODY AS WELL.
